# SDR DALA2022082905794

- Difficulty date: September 1, 2021
- Submitted: August 29, 2022
- Operation: Air carrier
- Aircraft: N543US
- Make and model: Boeing 757251
- Aircraft serial: 26490
- Aircraft time: 81,106 hours, 30,316 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Condition: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5643 DTA MONITOR INSPECTION LOG REF ERA 593624-14 REV. B. CORRECTIVE ACTION: REF ERA 593624-14 REV B. (1932962)
